# SDR IPXA11669615

- Difficulty date: October 2, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 7R HAS A DAMAGED MAIN DECK FLOOR PANEL ON 3RD PANEL FROM RT, 2" FROM AFT EDGE AND 9" FROM OTBD EDGE HOLE MEASURE .5 INCHES IN DIAMETER.  INSTALLED TEMPORARY REPAIR REF EO B767-5320-27374-B.  REPAIR BY NEXT C-CHECK.  REINSPECT 81 DAYS 650 FLIGHT HOURS, 305 FLT CYCLES.
